Michael Th. Rassias
Michael Th. Rassias
Hellenic Military Academy & Institute for Advanced Study, Princeton
Verified email at math.uzh.ch - Homepage
Title
Cited by
Cited by
Year
On the stability of the linear functional equation in a single variable on complete metric groups
SM Jung, D Popa, MT Rassias
Journal of Global Optimization 59 (1), 165-171, 2014
1612014
Analytic number theory, approximation theory and special functions
GV Milovanović, MT Rassias
Topics in Special Functions, 297-345, 2014
1492014
Analytic number theory, approximation theory and special functions
GV Milovanović, MT Rassias
Topics in Special Functions, 297-345, 2014
1492014
On half-discrete Hilbert’s inequality
MT Rassias, B Yang
Applied Mathematics and Computation 220, 75-93, 2013
742013
A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function
MT Rassias, B Yang
Applied Mathematics and Computation 225, 263-277, 2013
702013
On a multidimensional half-discrete Hilbert-type inequality related to the hyperbolic cotangent function
MT Rassias, B Yang
Applied Mathematics and Computation 242, 800-813, 2014
642014
Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation
YH Lee, SM Jung, MT Rassias
J. Math. Inequal 12 (1), 43-61, 2018
582018
On an n-dimensional mixed type additive and quadratic functional equation
YH Lee, SM Jung, MT Rassias
Applied Mathematics and Computation 228, 13-16, 2014
522014
On a functional equation of trigonometric type
SM Jung, MT Rassias, C Mortici
Applied Mathematics and Computation 252, 294-303, 2015
472015
Hyers–Ulam stability of associated Laguerre differential equations in a subclass of analytic functions
MR Abdollahpour, R Aghayari, MT Rassias
Journal of Mathematical Analysis and Applications 437 (1), 605-612, 2016
422016
A linear functional equation of third order associated with the Fibonacci numbers
SM Jung, MT Rassias
Abstract and Applied Analysis 2014, 2014
422014
On the stability of a functional equation associated with the Fibonacci numbers
C Mortici, MT Rassias, SM Jung
Abstract and Applied Analysis 2014, 2014
412014
A Hilbert-type integral inequality in the whole plane related to the hypergeometric function and the beta function
MT Rassias, B Yang
Journal of mathematical analysis and applications 428 (2), 1286-1308, 2015
392015
Open problems in mathematics
JF Nash, MT Rassias
Springer, 2016
382016
Generalizations of a cotangent sum associated to the Estermann zeta function
H Maier, MT Rassias
Communications in Contemporary Mathematics 18 (01), 1550078, 2016
322016
New trends in general variational inequalities
MA Noor, KI Noor, MT Rassias
Acta Applicandae Mathematicae 170 (1), 981-1064, 2020
312020
On a multidimensional Hilbert-type integral inequality associated to the gamma function
MT Rassias, B Yang
Applied Mathematics and Computation 249, 408-418, 2014
302014
Problem-solving and Selected Topics in Number Theory: in the spirit of the Mathematical Olympiads
MT Rassias
Springer, 2011
282011
Moments of linear positive operators and approximation
V Gupta, MT Rassias
Springer International Publishing, 2019
262019
Additive functional equations and partial multipliers in C ∗ -algebras
C Park, MT Rassias
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
222019
The system can't perform the operation now. Try again later.
Articles 1–20